# SDR AU001225

- Difficulty date: December 19, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Open
- Location: Fuel Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

(AUS) REFUEL PANEL LATCH LOCATED ADJACENT TO DOOR WARNING MICROSWITCH WAS UNLATCHED.
